# SDR IPXA2020010315551

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 75,135 hours, 14,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3180503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT RH SIDE PACK DOOR UPPER AFT AREA.  CORRECTIVE ACTION:  REPAIRED IAW E.O. MD11-5330-75031-A.  THIS IS A MAJOR REPAIR.
